# SDR AALA202202098394

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 61,490 hours, 35,906 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1016
- Condition: Faulty
- Location: Zone 800 - Doors
- Part time: 61,489 hours, 35,906 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CATERING REPORTED L2 DOOR WOULD ONLY OPEN HALF WAY. REPLACED DOOR DAMPER PER AMM 52-13-14.
